researchr
explore
Tags
Journals
Conferences
Authors
Profiles
Groups
calendar
New Conferences
Events
Deadlines
search
search
You are not signed in
Sign in
Sign up
External Links
Journal: Foundations of Computational Mathematics
Home
Index
Info
Issue
Volume
9
, Issue
1
1
--
50
Gabriela Jeronimo
,
Guillermo Matera
,
Pablo SolernĂ³
,
Ariel Waissbein
.
Deformation Techniques for Sparse Systems
51
--
77
Richard G. Baraniuk
,
Michael B. Wakin
.
Random Projections of Smooth Manifolds
79
--
103
David Cohen-Steiner
,
Herbert Edelsbrunner
,
John Harer
.
Extending Persistence Using Poincaré and Lefschetz Duality
105
--
132
Grzegorz W. Wasilkowski
,
Henryk Wozniakowski
.
Polynomial-Time Algorithms for Multivariate Linear Problems with Finite-Order Weights: Average Case Setting
133
--
134
David Cohen-Steiner
,
Herbert Edelsbrunner
,
John Harer
.
Extending Persistence Using Poincaré and Lefschetz Duality